# SDR MALA976225

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 301
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CEILING COCKPIT EMERGENCY LIGHT INOP.  MAINTENACE RELAMPED.  OPS CHECK GOOD.
